Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Reflexivity of commutative subspace lattices


Author: Richard Haydon
Journal: Proc. Amer. Math. Soc. 115 (1992), 1057-1060
MSC: Primary 47D25; Secondary 47A15
MathSciNet review: 1087464
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A short proof is given of Arveson's reflexivity theorem for strongly closed commutative subspace lattices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25, 47A15

Retrieve articles in all journals with MSC: 47D25, 47A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1087464-3
PII: S 0002-9939(1992)1087464-3
Article copyright: © Copyright 1992 American Mathematical Society